# SDR SWAA2018053122382

- Difficulty date: May 25, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 65,690 hours, 38,152 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE GIRT BAR OUT OF POSITION.  REPOSITIONED GIRT BAR IAW AMM.
